New York, 2019

Flash Flooding and Hail in New York, August 17, 2019

August 17, 2019 · NWS ALY · 27 events in 6 counties and zones

A strong upper level shortwave, along with ample heat and humidity, resulted in numerous strong to severe thunderstorms during the afternoon of Saturday, August 17th, 2019. These storms caused many trees and power lines to be downed and about 5,000 power outages.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A strong upper level shortwave, along with ample heat and humidity, resulted in numerous strong to severe thunderstorms during the afternoon of Saturday, August 17th, 2019. These storms caused many trees and power lines to be downed and about 5,000 power outages. Training storms also led to reports of flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 17, 12:42 PM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 17, 12:42 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
142 PM EDT Sat Aug 17 2019

.SYNOPSIS...
An unsettled weather pattern will continue today and Sunday with
increasing humidity levels and chances of afternoon showers and
thunderstorms especially in the afternoon into the early evening.
The heat and humidity will become oppressive by Monday with still
the threat of an afternoon shower or thunderstorm.  Relief from the
heat and humidity will not arrive until late Wednesday into Thursday
when a cold front moves through eastern New York and western New
England.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 130 PM EDT...latest radar showing a line of showers to our
west and small cells developing across the Adirondacks and north
of the Capital Region.

A moist and moderately unstable air mass will be in place with
sfc dewpts in the 60s to lower 70s this afternoon. SBCAPEs will
be in the 1000-2000 J/kg range per the NAM and also the latest
00Z HREFs indicate mean MUCAPE values in the 1000-2000+ J/kg
range over the forecast area. The fast southwesterly flow will
continue aloft with 0-6 km bulk shear values in the 25-40 kt
range. The mid-level lapse rates do not look impressive at less
than 6C/km...but a variety of lifting mechanisms may come into
play. An inverted sfc pressure trough slices through the region
north and west of low pressure south of NYC. A lake breeze
boundary is shown in the Hi-resolution CAM guidance for the
afternoon, and a pronounced short-wave trough is currently
moving towards the region from the central Great Lakes Region.
Some multi-cells and perhaps an isolated supercell or two are
possible this afternoon eventually organizing into lines. The
timing and extent of sfc heating are a bit nebulous, but that
weak sfc ridging from the OH Valley should burn off the morning
mist and stratus. The current Marginal Risk looks good. We
believe damaging winds would be the main threat from the taller
updrafts and cores dropping out. Isolated large hail is also
possible. Enhanced wording was placed in the forecast grids from
the mid pm into the early evening. Some locally heavy rainfall
is possible with PWATS running +1 to +2 STD DEVs above normal
based on the latest GEFS. The WPC Day 1 Excessive Rainfall
graphic has most of the region in a Marginal Risk of rainfall
exceeding the FFG guidance.

The coverage of showers/t-storms should increase with the peak
diurnal heating in the mid afternoon (around 4 pm). The 00Z
WRF-ARW really hits the forecast area hard based on the
simulated reflectivity product between 22Z-02Z/SUN with an
impressive line eventually forming. The 03Z-08Z 3-km HRRR runs
show some similarities, but are a tad faster. The 3-km NAMnest
has a little less coverage. Bottom line, some strong to severe
thunderstorms will be possible with increasing humidity levels.

Highs today will be slightly above normal with 80-85F readings
generally in the valley areas, and 70s over the higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Tonight...The shower and thunderstorm threat continues to
around midnight. Some additional showers may linger with an
isolated thunderstorm with the passage of the short-wave trough.
It will be muggy with patchy fog forming again. Lows will be in
the upper 50s over the southern Adirondacks, but 60s in most
other locations, except spotty 70F readings in the mid Hudson
Valley.

Sunday...The forecast has become a bit murkier on Sunday with
the coverage of showers and thunderstorms once again being a bit
more than previous forecast in the pm, as a wave of low
pressure migrating along a frontal boundary south of the region
will focus some pm showers and storms. The actual frontal
boundary may try to punch into parts of the region and increase
the humidity levels into early next week. Some gusty winds may
occur with any thunderstorms, and localized heavy rainfall may
be possible again. Instability values look slightly lower than
today. Heat indices look to be in the lower 90s in the valley
areas. Highs will be in the mid to upper 80s in the valleys and
mid 70s to lower 80s over the hills and mtns.

Sunday night...The showers and thunderstorms will decrease with
the loss of the diurnal heating after midnight, and the thermal
or weak warm frontal boundary moves north of the region. Lows
will be in the lower 60s to around 70F. Some patchy or areas of
fog may form if the skies clear some.

Monday...Oppressive heat and humidity settles into the region
with dewpts getting into the mid 60s to lower 70s. Temps will
rise into the 80s to lower 90s. A few 70s are possible over the
southern Dacks. The combination of air temps in the upper 80s to
lower 90s in the Hudson River Valley, and sfc dewpts in the
upper 60s and lower 70s will produce heat indices potentially in
the mid 90s to around 100F. We will continue mention of a heat
advisory in the HWO. A sfc trough or weak cold front may slide
south/southeast from the Great Lakes Region and southeast Canada
focusing some showers or thunderstorms in the afternoon with the
greatest threat from the I-90 corridor north and west. Limited
relief from the heat is expected.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
An active weather pattern will continue through the first half of
the week with an unseasonably hot and humid airmass in place,
followed by dry and cool conditions to end the work week.

Multiple impulses moving through a quick upper level flow pattern
will result in continued chances for showers and thunderstorms
through Thursday. The best chances for thunderstorms will primarily
be during the afternoon and evening hours each day with maximum
daytime heating. However, timing of the individual impulses remains
tricky as we have seen the impulses spark off storms even during the
overnight periods the past couple of nights. Have therefore kept at
least slight chance to chance pops in the forecast through Thursday
evening. The highest chance for widespread showers and storms looks
to be Wednesday afternoon into Thursday as the main upper level
trough deepens across southeast Canada, sending a series of
boundaries through the region. Models indicate that the main cold
front will pass through sometime on Thursday, with cooler and less
humid air filtering into the region. High pressure will also build
in at the surface, resulting in dry weather Friday and through the
weekend.

Temperatures Tuesday and Wednesday will warm into the upper 80s in
the valleys, with low 80s in the high terrain. This, combined with
high dew points, will result in heat indices in the mid to upper
90s. Temps return to seasonable values Thursday through the
weekend.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Expect showers and the chance of thunderstorms across the TAF
routes this afternoon and evening. At this time...will include
VCTS across all TAF sites. Ceilings and vsibilities will be
reduced at times during showers and Thunderstorms. Fog/low
stratus is expected to develop after 3-4z overnight with low
level moisture in place.

Winds will be southerly at 5 to 10 kts today and become light
to calm overnight tonight.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Slight Chance of SHRA.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.

&&

.FIRE WEATHER...
An unsettled weather pattern will continue today and Sunday with
increasing humidity levels and chances of afternoon showers and
thunderstorms especially in the afternoon into the early evening.
The heat and humidity will become oppressive by Monday with still
the threat of an afternoon shower or thunderstorm.

The RH values will only drop as low as 50 to 70 percent this
afternoon and Sunday afternoon. The max RH values will be close
to 100 percent Sunday morning with fog and some dew formation.

The winds will be south to southwest at 5 to 15 mph today and
be 10 mph or less tonight and Sunday.

&&

.HYDROLOGY...
Widespread hydrological issues on the main stem rivers are not
expected the next several days into the middle of next week.

Today into the mid week, there will be an isolated to scattered
threat for showers and thunderstorms each day, mainly during
the afternoon and early evening hours. There will be a threat
for locally heavy downpours, as humidity levels and dewpoints
will be increasing this weekend into early next week. Any
thunderstorm will be capable of producing flooding of urban, low
lying or poor drainage areas. Some brief elevated flows may be
possible from cloud bursts from thunderstorms on brooks,
streams, creeks and other small bodies of water.

Drier and cooler weather may return by Wednesday night into
Thursday when a cold front sweeps through the region.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...VTK
NEAR TERM...VTK
SHORT TERM...Wasula
LONG TERM...JLV
AVIATION...VTK
FIRE WEATHER...Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Aug 17, 3:24 AM EST, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
424 AM EDT Sat Aug 17 2019

MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-VTZ013>015-
181100-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
424 AM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for western Massachusetts, east
central New York including the eastern Catskills, Helderbergs, Mohawk
Valley, Schoharie Valley, Greater Capital Region, Lake George
Saratoga Region, northern and central Taconics, and the southern
Adirondacks and southern Vermont.

.DAY ONE...Today and tonight.

There is a Marginal Risk that scattered thunderstorms this afternoon
into this evening may become severe producing damaging winds of 58
mph or greater and or some large hail quarter size or greater. Some
locally heavy rainfall may also cause poor drainage flooding of low
lying areas and ponding of water on roads.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms each day Sunday through
Wednesday, mainly during the afternoon and evening hours. Any
thunderstorm will be capable of locally heavy rainfall which may lead
to water ponding on roadways and poor drainage flooding in low lying
areas.

The combination of heat and high humidity may allow heat index
values to approach or exceed heat advisory levels during the
afternoon hours Monday and Tuesday in the Hudson Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ001-013-NYZ064>066-181100-
Northern Litchfield-Southern Litchfield-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
424 AM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for northwestern Connecticut and
the mid Hudson Valley and southern Taconics of east central New
York.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible this afternoon into
this evening. Some gusty winds and locally heavy rainfall are
possible with any thunderstorms. Ponding of water on roadways and
poor drainage flooding of low lying areas is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms each day Saturday through
Wednesday, mainly during the afternoon and evening hours. Any
thunderstorm will be capable of locally heavy rainfall which may
lead to water ponding on roadways and poor drainage flooding in low
lying areas.

The combination of heat and high humidity may allow heat index
values to approach or exceed heat advisory levels during the
afternoon hours Monday and Tuesday in the mid Hudson Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 1:19 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Albany NY
219 PM EDT Sat Aug 17 2019

NYZ032-171845-
Northern Herkimer-
219 PM EDT Sat Aug 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER COUNTY...

At 219 PM EDT, a strong thunderstorm was located over Nicks Lake
Campground, or near Old Forge, moving northeast at 15 mph.

Locations impacted include...
Old Forge, Limekiln Lake Campground, Eagle Bay, Big Moose, McKeever,
Nicks Lake Campground, Alger Island Public Campground, Wolf Lake
Landing, Minnehaha, Thendara, Carter Station and Mountain Lodge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4386 7483 4368 7480 4354 7510 4372 7512
TIME...MOT...LOC 1819Z 240DEG 14KT 4366 7504

JEC
Special weather statement, Aug 17, 1:38 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
238 PM EDT Sat Aug 17 2019

NYZ050-171915-
Southern Saratoga-
238 PM EDT Sat Aug 17 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA COUNTY...

At 237 PM EDT, a strong thunderstorm was located over Galway, or 9
miles northeast of Amsterdam, moving northeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Galway, Parkis Mills, South Galway Corner, Holsapple Corners, Bunn
Corners, Cummings Corners, Fairweather Corners, West Corners,
Mosherville, West Milton, North Galway, Kimball Corners, O'brien
Corners and Shuttleworth Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4308 7402 4305 7394 4302 7391 4298 7409
      4301 7410 4305 7411
TIME...MOT...LOC 1837Z 243DEG 7KT 4303 7405

JEC

The radar

The Albany radar (KENX), 27 km away, was scanning. The volume nearest the first event began at 18:50 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.

Flash Flood, Schenectady

When
August 17, 1:50 PM EST to 4:30 PM EST
Where
Schenectady County, 0.69 mi N of Schenectady to 0.85 mi N of Schenectady
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.810, -73.920

Flash flooding was reported at the intersection of Parkwood Blvd and Rugby Rd.

Thunderstorm Wind, Saratoga

When
August 17, 1:53 PM EST
Where
Saratoga County, Galway
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.020, -74.030

Trees and wires downed in the town of Galway. Time was estimated by radar.

Thunderstorm Wind, Schenectady

When
August 17, 1:55 PM EST
Where
Schenectady County, 1.23 mi NE of Schenectady
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
42.810, -73.900

Several large tree limbs were down on West Alley in the city of Schenectady.

Thunderstorm Wind, Schenectady

When
August 17, 1:55 PM EST
Where
Schenectady County, 0.86 mi SE of Aqueduct
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
42.820, -73.890

A tree was downed near Niskayuna High School.

Flash Flood, Schenectady

When
August 17, 2:00 PM EST to 5:00 PM EST
Where
Schenectady County, 0.51 mi W of Schenectady to 1.34 mi W of Schenectady
Cause
Heavy Rain
Reported by
Social Media
Coordinates
42.800, -73.930

Street flooding was reported in the city of Schenectady.

Hail, Schenectady

When
August 17, 2:00 PM EST
Where
Schenectady County, 0.51 mi W of Schenectady
Measured
1 in hail
Reported by
Social Media
Coordinates
42.800, -73.930

Flash Flood, Herkimer

When
August 17, 3:00 PM EST to 5:25 PM EST
Where
Herkimer County, 0.5 mi E of Poland to 0.3 mi N of Newport
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
43.230, -75.060

Flooding was reported in the towns of Poland and Newport. There was 2.5 feet of water on the roadways.

Thunderstorm Wind, Schoharie

When
August 17, 3:55 PM EST
Where
Schoharie County, 1.47 mi NNE of Mineral Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.700, -74.460

Trees and wires were downed.

Thunderstorm Wind, Schoharie

When
August 17, 4:02 PM EST
Where
Schoharie County, 1.23 mi NE of Schoharie
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.680, -74.300

Tree was down onto wires.

Thunderstorm Wind, Schenectady

When
August 17, 4:07 PM EST
Where
Schenectady County, 1.52 mi W of Braman Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
42.800, -74.250

Wires were downed onto Eaton Corners Road.

Thunderstorm Wind, Schenectady

When
August 17, 4:09 PM EST
Where
Schenectady County, 1.67 mi WNW of Braman Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
42.810, -74.250

Tree and wires were downed.

Thunderstorm Wind, Albany

When
August 17, 4:15 PM EST
Where
Albany County, Knox
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.670, -74.120

A tree was downed in Knox.

Thunderstorm Wind, Schenectady

When
August 17, 4:15 PM EST
Where
Schenectady County, 1.67 mi WNW of Carman
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.780, -73.950

A tree limb fell onto wires in Rotterdam.

Thunderstorm Wind, Saratoga

When
August 17, 4:19 PM EST
Where
Saratoga County, 1.51 mi E of South Corinth
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.200, -73.850

A tree and powerlines were down in the roadway.

Thunderstorm Wind, Schenectady

When
August 17, 4:19 PM EST
Where
Schenectady County, 0.86 mi NE of Schenectady
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
42.810, -73.910

Multiple trees snapped, blocking Ardsley Road.

Thunderstorm Wind, Saratoga

When
August 17, 4:20 PM EST
Where
Saratoga County, 0.69 mi S of Ballston Lake
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.910, -73.870

A few trees were downed.

Thunderstorm Wind, Saratoga

When
August 17, 4:20 PM EST
Where
Saratoga County, 1.38 mi S of Whiteside Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.050, -74.080

Trees and power lines down in roadway.

Thunderstorm Wind, Saratoga

When
August 17, 4:20 PM EST
Where
Saratoga County, 0.69 mi S of Palmer
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.240, -73.830

Power lines were down in the roadway.

Thunderstorm Wind, Schoharie

When
August 17, 4:20 PM EST
Where
Schoharie County, 2.57 mi SE of Gallupville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.640, -74.200

Trees and wires were downed.

Thunderstorm Wind, Saratoga

When
August 17, 4:24 PM EST
Where
Saratoga County, 2.05 mi SW of Fortsville
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.230, -73.710

Several large trees were down in the roadway.

Thunderstorm Wind, Saratoga

When
August 17, 4:25 PM EST
Where
Saratoga County, 0.51 mi E of Clifton Park Center
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.850, -73.810

A few trees were downed.

Thunderstorm Wind, Saratoga

When
August 17, 4:25 PM EST
Where
Saratoga County, 1.47 mi NNW of Malta
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.990, -73.790

A few trees were downed.

Thunderstorm Wind, Saratoga

When
August 17, 4:30 PM EST
Where
Saratoga County, 1.47 mi SSW of Bemis Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.950, -73.640

A few trees were downed in Stillwater.

Thunderstorm Wind, Saratoga

When
August 17, 4:30 PM EST
Where
Saratoga County, 1.22 mi SE of Saratoga Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.070, -73.780

Multiple reports of trees and wires down throughout Saratoga County.

Thunderstorm Wind, Schoharie

When
August 17, 4:37 PM EST
Where
Schoharie County, 1.47 mi NNE of Esperance
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.770, -74.260

Wires were downed.

Thunderstorm Wind, Washington

When
August 17, 5:00 PM EST
Where
Washington County, 0.85 mi SE of Granville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.410, -73.260

Tree limbs fell onto wires in Granville.

Thunderstorm Wind, Washington

When
August 17, 5:09 PM EST
Where
Washington County, 1.38 mi S of Adamsville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.300, -73.480

Tree limbs fell onto wires in Kingsbury, east of Hudson Falls.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 848966, 848970, 848971, 848972, 848967, 848969, 848968, 848973, 848974, 848975, 848976, 848977, 848978, 848979, 848980, 848981, 848982, 848983, 848984, 848985, 848986, 848987, 848988, 848989, 848991, 848992, 848993.